# SDR ZZDA2011311

- Difficulty date: March 18, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT LENS MISSING AT SEAT 21D.  REMOVED AND REPLACED LIGHT ASSY ON 22D.  LENS INSTALLED ON 21D REF AMM 33-51.
